# SDR SWIA200617066

- Difficulty date: June 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 12,450 hours, 11,017 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE HOUSING CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED MAIN AVIONICS DOOR OUT-HANDLE AND HOUSING AS PER CRJ200 SRM 51-42-06 PG 4-11AMM 52-42-03-000-801 AND AMM 52-42-03-400-801.
